# SDR 2021F00346

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: General aviation
- Aircraft: N550QS
- Make and model: Gulstm 680
- Aircraft serial: 680A0150
- Aircraft time: 3,562 hours, 2,413 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 692292812
- Part serial: NA
- Condition: None
- Location: Zone 700
- Part time: 3,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON THE LH AND RH MLG SIDE BRACE FITTINGS (P/N'S 6922928-1 AND 6922928-2). ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DATED DECEMBER 21, 2021 DQ 32902 M1; 680A-0150 LH AND RH MLG SIDE BRACE ATTACH FITTINGS.
